# SDR FDEA202403020227

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 39,949 hours, 21,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0424TH
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPED SLIDE FELL OUT OF DOOR WHEN DOOR  WAS OPENED.  DOOR DID NOT BLOW WHEN IT FELL OUT.  REPLACED SLIDE IAW AMM 25-61-21-4.
